MAUDE Adverse Event Report: WARD PHOTONICS ULTRASLIM DIGITAL; Powered laser surgical instrument

WARD PHOTONICS ULTRASLIM DIGITAL; Powered laser surgical instrument
Model Number 60008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer received report of blisters on patient breast after use of device.According to the patient report, the blisters occured underneath clothing while undergoing skin exposure to red light on an adjacent area.Manufacturer first received notification of patient report from fda medwatch notification on march 24, 2023.Manufacturer has spoken to the healthcare proivder and learned that they had not seen the alleged blisters, and that the patient had continued treatments for a period of time after the alleged incident date.Manufacturer has unsuccessfully reached out to patient.Healthcare provider is in process of returning device for inspection by manufacturer, although the device continues operating normally according to the provider.
 
Event or Problem Description
Manufacturer received notification on 3/24/2023 of an event reported to fda by a patient.According to the medwatch notification, the patient aleges that two blisters formed on skin underneath her clothing following red light treatment.Patient narrative from the medwatch form (mw5115842): "on my 3rd visit for ultraslim red light therapy 2 blisters occurred on my left breast medial.The treatment was for my neck but the light was so positioned that it covered over my left breast which.I was wearing a two layer camisole and no additional covering was used.I told the owner about the blisters when she returned from being out of town.The next treatments were done using a mat that covered that area.Who knew this would become complicated.I didn't heal well as i've had many reconstructive surgeries on my chest as i am a breast cancer survivor.I have seen many doctors and i was told it would probably have to have a revision surgery on that breast.The owner (b)(6) was really sorry about it and wanted to talk to mr.(b)(6) the developer of the red light therapy.I just thought the fda should know about this hazard.".

Brand Name
ULTRASLIM DIGITAL
Common Device Name
Powered laser surgical instrument
Manufacturer (Section D)
WARD PHOTONICS
1980 n atlantic ave
suite 1008
cocoa beach FL 32931
Manufacturer (Section G)
WARD PHOTONICS
1980 n atlantic ave.
suite 1008
cocoa beach FL 32931
Manufacturer Contact
daniel depietro
1980 n atlantic ave
suite 1008
cocoa beach, FL 32931
3216264859
MDR Report Key16643106
Report Number3010053-2023-00003
Device Sequence Number5367709
Product Code GEX
UDI-Device Identifier00860925000338
UDI-Public00860925000338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60008
Device Catalogue Number60008
Device Lot Number220706-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale